Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 148, Number 1, Pages 32–35 (Mi dan27414)  

MATHEMATICS

Homotopy properties of the group of diffeomorphisms of the sphere

S. P. Novikov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (519 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 23.06.1962

Citation: S. P. Novikov, “Homotopy properties of the group of diffeomorphisms of the sphere”, Dokl. Akad. Nauk SSSR, 148:1 (1963), 32–35

Citation in format AMSBIB
\Bibitem{Nov63}
\by S.~P.~Novikov
\paper Homotopy properties of the group of diffeomorphisms of the sphere
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 148
\issue 1
\pages 32--35
\mathnet{http://mi.mathnet.ru/dan27414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0144356}
\zmath{https://zbmath.org/?q=an:0139.41201}


Linking options:
  • http://mi.mathnet.ru/eng/dan27414
  • http://mi.mathnet.ru/eng/dan/v148/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:78
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021